# SDR SWIA200514691

- Difficulty date: March 14, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 5,890 hours, 5,078 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN POWERING UP A/C, GOT CARGO SMOKE WARNINGS.  REPLACED FORWARD SMOKE DETECTOR IN CARGO COMPARTMENT.  OPERATIONAL CHECK GOOD.
